# SDR SWAA2014072830362

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 32,504 hours, 14,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT LENS CRACKED.  R & R LENS IAW AMM.
